MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Handle sticking.

Brand Name
COR-KNOT MINI
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key19536523
Report Number19536523
Device Sequence Number12824960
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/24/2024
Report Date (Section F) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number2327959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight107 KG
Patient RaceWhite
Date Report Sent to FDA05/24/2024